Academic Journals Database
Disseminating quality controlled scientific knowledge

Transformation to Lienard form

Author(s): W. A. Albarakati | N. G. Lloyd | J. M. Pearson

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2000;
Issue: 76;
Start page: 1;
Date: 2000;
Original page

Keywords: Ordinary differential equations | polynomial systems | Lienard systems.

We show that certain two-dimensional differential systems can be transformed to a system of Li'{e}nard type. This enables known criteria for the existence of a centre for Li'{e}nard systems to be exploited, so extending the range of techniques which are available for proving that conditions which are known to be necessary for a centre are also sufficient.
Save time & money - Smart Internet Solutions     

Tango Jona
Tangokurs Rapperswil-Jona